Publications by the researcher in collaboration with Marta Pérez Rodríguez (4)


  1. On the derived category of quasi-coherent sheaves on an Adams geometric stack

    Journal of Pure and Applied Algebra, Vol. 222, Núm. 4, pp. 828-845


  1. A functorial formalism for quasi-coherent sheaves on a geometric stack

    Expositiones Mathematicae, Vol. 33, Núm. 4, pp. 452-501


  1. On the existence of a compact generator on the derived category of a noetherian formal scheme

    Applied Categorical Structures, Vol. 19, Núm. 6, pp. 865-877


  1. The derived category of quasi-coherent sheaves and axiomatic stable homotopy

    Advances in Mathematics, Vol. 218, Núm. 4, pp. 1224-1252